# SDR DL72S992365

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90054200835
- Condition: Discharged
- Location: L1 Doorway
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND L1 EMER EXIT LIGHT INOP.  REPLACED BATTERY PACK, RACK AND REFLECTOR.
